breed

Q. My corgi mix just took a tumble on stairs. His left joint above his foot hurts and he is limping badly. What should I give him while away from our reg

A. You should never give your dog any over the counter medication designated for humans as they can cause serious liver and kidney damage. I would just keep her calm and quiet until you can get her to the veterinarian.

Answered By
PAULA SIMONS

Was this helpful?


Related Questions

Related Articles


Inflammation of the Skin, Muscle, and Blood Vessels in Dogs

Dermatomyositis in Dogs Dermatomyositis is an inherited inflammatory disease of the skin, muscles, and blood vessels. It typically develops in young collies, Shetland sheepdogs, and their crossbreeds. Similar symptoms have been reported...

Read More
Why is Puppy Socialization Important?

Socialization has two aspects. It is about the positive way a puppy adjusts to the different elements in her life, such as people, dogs, new places or surroundings. It is also about the way the owner encourages the puppy as she goes through...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading